Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 2, NWS Billings, MT
NWS Billings, MT issued this high wind warning at May 30, 2013, 4:12 AM MDT. It took effect at May 30, 2013, 12:00 PM MDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2013, 4:12 AM MDT (10:12 UTC)
- In effect from
- May 30, 2013, 12:00 PM MDT
- Expired
- May 31, 2013, 8:27 PM MDT
- In force
- 32 hr
- Issued by
- NWS Billings, MT
The text
As transmitted, in the capitals the NWS used until 2016.
317 WWUS75 KBYZ 301012 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 412 AM MDT THU MAY 30 2013 .A STRONG SURFACE LOW ACROSS NORTHEASTERN WYOMING WILL PRODUCE A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH CENTRAL WYOMING AND SOUTHERN BIG HORN COUNTY TODAY. THIS WILL RESULT IN STRONG GUSTY WINDS. MTZ038-WYZ099-310300- /O.NEW.KBYZ.HW.W.0002.130530T1800Z-130531T0300Z/ SOUTHERN BIG HORN-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...PRYOR...LODGE GRASS...SHERIDAN 412 AM MDT THU MAY 30 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...WINDS WILL DEVELOP OVER THE AREA BY NOON. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND DANGEROUS CROSS WINDS ESPECIALLY ON EAST WEST ORIENTED ROADS. * WINDS...NORTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS TO 55 MPH CAN BE EXPECTED THROUGH THE AFTERNOON. THE STRONG WINDS WILL DIMINISH BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
6 follow-up statements
375 WWUS75 KBYZ 302107 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 307 PM MDT THU MAY 30 2013 .A STRONG SURFACE LOW OVER THE WESTERN DAKOTAS WILL PRODUCE A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH CENTRAL WYOMING AND SOUTHERN BIG HORN COUNTY THROUGH THIS EVENING. THIS WILL RESULT IN STRONG GUSTY WINDS. MTZ038-WYZ099-310300- /O.CON.KBYZ.HW.W.0002.000000T0000Z-130531T0300Z/ SOUTHERN BIG HORN-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...PRYOR...LODGE GRASS...SHERIDAN 307 PM MDT THU MAY 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WINDS...A WIND GUST TO 62 MPH WAS REPORTED NEAR LEITER IN SHERIDAN COUNTY EARLIER TODAY. SUSTAINED WINDS OF 43 MPH ALSO OCCURRED OVER ABERDEEN HILL IN SOUTHERN BIG HORN COUNTY EARLIER THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS TO 60 MPH CAN BE EXPECTED INTO THE EVENING. THE STRONG WINDS WILL DIMINISH LATE THIS EVENING. * TIMING...HIGH WINDS WERE OCCURRING OVER THE AREA THIS AFTERNOON AND WILL CONTINUE UNTIL LATE THIS EVENING. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND DANGEROUS CROSS WINDS ESPECIALLY ON EAST WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
807 WWUS75 KBYZ 310242 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 842 PM MDT THU MAY 30 2013 .STRONG AND GUSTY WINDS WILL CONTINUE IN SOUTHERN BIG HORN AND SHERIDAN COUNTIES THROUGH FRIDAY EVENING AS DEEP LOW PRESSURE SLOWLY MOVES ACROSS THE DAKOTAS. MTZ038-WYZ099-010245- /O.EXT.KBYZ.HW.W.0002.000000T0000Z-130601T0300Z/ SOUTHERN BIG HORN-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...PRYOR...LODGE GRASS...SHERIDAN 842 PM MDT THU MAY 30 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT FRIDAY... * WINDS...NORTHWEST 30 TO 45 MPH WITH OCCASIONAL GUSTS TO 60 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR DURING THE DAY ON FRIDAY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH FRIDAY EVENING. THEY WILL LIKELY BE AT THEIR PEAK DURING THE DAY ON FRIDAY. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND DANGEROUS CROSS WINDS...ESPECIALLY ON EAST TO WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS CJS
124 WWUS75 KBYZ 310830 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 230 AM MDT FRI MAY 31 2013 .STRONG AND GUSTY WINDS WILL CONTINUE IN SOUTHERN BIG HORN AND SHERIDAN COUNTIES AT TIMES TODAY INTO THE EARLY EVENING DUE TO A STRONG LOW PRESSURE SYSTEM OVER SOUTH DAKOTA. MTZ038-WYZ099-010300- /O.CON.KBYZ.HW.W.0002.000000T0000Z-130601T0300Z/ SOUTHERN BIG HORN-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...PRYOR...LODGE GRASS...SHERIDAN 230 AM MDT FRI MAY 31 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WINDS...NORTHWEST 25 TO 40 MPH WITH OCCASIONAL GUSTS TO AROUND 60 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. THEY WILL LIKELY BE AT THEIR PEAK FROM MIDDAY INTO THE EARLY AFTERNOON. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND DANGEROUS CROSS WINDS...ESPECIALLY ON EAST TO WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
433 WWUS75 KBYZ 311502 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 902 AM MDT FRI MAY 31 2013 .STRONG AND GUSTY WINDS WILL CONTINUE IN SOUTHERN BIG HORN AND SHERIDAN COUNTIES AT TIMES INTO THE EARLY EVENING DUE TO A STRONG LOW PRESSURE SYSTEM OVER SOUTH DAKOTA. MTZ038-WYZ099-010300- /O.CON.KBYZ.HW.W.0002.000000T0000Z-130601T0300Z/ SOUTHERN BIG HORN-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...PRYOR...LODGE GRASS...SHERIDAN 902 AM MDT FRI MAY 31 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WINDS...NORTHWEST 25 TO 40 MPH WITH OCCASIONAL GUSTS TO AROUND 60 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. THEY WILL LIKELY BE AT THEIR PEAK FROM MIDDAY INTO THE EARLY AFTERNOON. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND DANGEROUS CROSS WINDS...ESPECIALLY ON EAST TO WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
408 WWUS75 KBYZ 312052 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 252 PM MDT FRI MAY 31 2013 .STRONG AND GUSTY WINDS WILL CONTINUE IN SOUTHERN BIG HORN AND SHERIDAN COUNTIES INTO THE EARLY EVENING DUE TO A STRONG LOW PRESSURE SYSTEM OVER SOUTH DAKOTA. MTZ038-WYZ099-010300- /O.CON.KBYZ.HW.W.0002.000000T0000Z-130601T0300Z/ SOUTHERN BIG HORN-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...PRYOR...LODGE GRASS...SHERIDAN 252 PM MDT FRI MAY 31 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WINDS...NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH HAVE BEEN OBSERVED ACROSS MUCH OF THE AREA THROUGHOUT FRIDAY AFTERNOON. * TIMING...THESE STRONG WIND SPEEDS WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE SUBSIDING. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
396 WWUS75 KBYZ 010227 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 827 PM MDT FRI MAY 31 2013 MTZ038-WYZ099-010330- /O.CAN.KBYZ.HW.W.0002.000000T0000Z-130601T0300Z/ SOUTHERN BIG HORN-SHERIDAN FOOTHILLS- INCLUDING THE CITIES OF...PRYOR...LODGE GRASS...SHERIDAN 827 PM MDT FRI MAY 31 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. NORTHWEST WINDS WILL DECREASE OVERNIGHT AS LOW PRESSURE MOVES OUT OF THE REGION. $$ HTTP://WEATHER.GOV/BILLINGS CJS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at May 30, 3:50 AM MDT, 22 minutes earlier.
Area forecast discussion, May 30, 3:50 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BILLINGS MT
350 AM MDT THU MAY 30 2013
.SHORT TERM...VALID FOR TDY AND FRI...
MODELS ALL IN GOOD AGREEMENT TODAY WITH NEGATIVE TILTED TROUGH
OVER THE FORECAST AREA. 500MB LOW AND 700MB LOW ARE OVER NORTHEAST
WYOMING TODAY AND THIS HANDLED WELL WITH ALL FORECAST MODELS.
UPPER LOWS WILL REMAIN NEARLY STATIONARY TODAY OVER NORTHEAST
WYOMING AND WILL CONTINUE WRAPPING MOISTURE AND UPPER LEVEL ENERGY
BACK TO THE WEST THROUGH THE DAY. THIS WILL BRING CONTINUED
RAINFALL TO SOUTHEAST MONTANA AND PORTIONS OF SOUTH CENTRAL
MONTANA. RAINFALL WILL BE HEAVY AT TIMES. PRECIPTABLE WATER
REMAINS VERY HIGH WITH RAPID CITY'S 00Z SOUNDING SHOWING 1.04
INCHES AND GGW NEAR 0.95.
FORECAST CHALLENGE TODAY IS DEVELOPING STRONG DOWN SLOPE
NORTHWEST FLOW MOVING OVER THE AREA AND WHAT IMPACT IT WILL HAVE
ON PRECIPITATION OVER OUR WESTERN AND CENTRAL ZONES. FORECAST
MODELS STILL SHOWING STRONG QG-FORCING ALOFT ALONG WITH A STRONG
BAND OF FRONTOGENESIS FROM 700-500MB. THIS BAND IS LOCATED FROM
JUDITH GAP SOUTHEAST THROUGH THE BILLINGS AREA AND FORT SMITH.
STRONGEST THETA-E ADVECTION TODAY WILL BE OVER ALL OF SOUTHEAST
MONTANA AND HAVE GONE WITH CATEGORICAL POPS THERE. ALSO PUSH
LIKELY POPS BACK INTO BILLINGS AS STRONG LIFT ALOFT SHOULD OVER
COME THE DOWN SLOPE WINDS. GUIDANCE AND SOUNDINGS INDICATING VERY
STRONG WINDS TO DEVELOP IN SHERIDAN BY MID DAY WITH 40KT WINDS
NEAR THE SURFACE. WILL GO AHEAD AND ISSUED A HIGH WIND WARNING FOR
SHERIDAN COUNTY AS WELL AS AREAS ACROSS SOUTHERN BIG HORN
COUNTY...MAINLY NEAR THE ABERDEEN HILL AREA ALONG I-90 AND NEAR
YELLOWTAIL.
TONIGHT...SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE OVER
THE AREA AS THE UPPER LOW AND STRONG UPPER LEVEL DIFFLUENT FLOW
WILL CONTINUE TO IMPACT THE ENTIRE FORECAST AREA. HAVE GONE WITH
LIKELY POPS WEST TO CATEGORICAL OVER SOUTHEAST MONTANA. 700 MB
TEMPERATURES COOLING TO AROUND -2C AND STRONG UPSLOPE DEVELOPING
OVER THE NORTHEAST BIG HORN MOUNTAINS. THIS WILL BRING SNOWFALL
ABOVE 8000 FEET. COLD AIR NOT TO ARRIVE UNTIL LATE TONIGHT AND
HAVE IN AROUND 3 INCHES FOR THE BURGESS JUNCTION AREA. DAY SHIFT
MAY NEED HIGHLIGHTS THERE TONIGHT IF THE COLD AIR MOVES IN QUICKER
THAN WHAT IS CURRENTLY FORECASTED.
PRECIPITATION CONTINUING ON FRIDAY BUT WILL BEGIN WINDING DOWN AS
THE STORM SYSTEM MOVES EAST. BEST CHANCE WILL BE OVER SOUTHEAST
MONTANA DURING THE DAY BUT WILL DIMINISH OVERNIGHT.
HYDRO...ANOTHER 1 TO 3 INCHES OF RAINFALL IS EXPECTED TODAY ACROSS
SOUTHEAST MONTANA AND PORTIONS OF SOUTH CENTRAL MONTANA. WILL KEEP
FLASH FLOOD WATCH FOR THE BURN SCAR AREAS INTACT AS THESE AREAS
HAVE SEEN RAIN OVERNIGHT. ALSO THE POTENTIAL FOR EMBEDDED
THUNDERSTORMS LATER TODAY AND THIS WILL INCREASE THE RISK FOR
FLASH FLOODING AS THE GROUND IS ALREADY SATURATED. RADAR SHOWING
ANOTHER BAND OF PRECIPITATION DEVELOPING OVER THE WESTERN DAKOTAS
AND THIS WILL MOVE WEST INTO CARTER AND FALLON COUNTIES BY
SUNRISE. THESE AREAS HAVE SEEN ONE TO TWO INCHES OF RAIN OVERNIGHT
AND THERE HAS BEEN REPORTS OF SOME MINOR FLOODING OF SMALL
STREAMS. ALSO SOME REPORTS OF BASEMENTS FLOODING IN BAKER. WILL
ISSUE AN URBAN AND SMALL STREAM FLOOD ADVISORY FOR THESE TWO
COUNTIES. MAIN RIVERS OVER THE FORECAST AREA HAVE REMAINED WELL
WITHIN THEIR BANKS AS SNOW MELT HAS NOT BEEN AN ISSUE. AREAS
RIVERS WILL CONTINUE TO BE MONITORED CLOSELY DURING THIS VERY WET
PERIOD. RICHMOND
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
THE EXTENDED PERIOD APPEARS TO REMAIN UNSETTLED FOR THE MOST PART
THROUGH THE PERIOD...AS ANOTHER PACIFIC TROF CROSSES THE REGION.
THE EXCEPTIONS WILL BE THE VERY BEGINNING OF THE
PERIOD...SATURDAY...AND POSSIBLY THE END OF THE PERIOD...THURSDAY.
SATURDAY WILL BE A BIT OF A TRANSITIONS DAY BETWEEN
SYSTEMS...ALLOWING FOR A BRIEF BREAK IN WET WEATHER. 700 MB
TEMPERATURES AROUND ZERO C WILL SHOULD SUPPORT HIGHS NEAR 70...BUT
KEPT A BIT COOLER FOR WET SURFACE CONDITIONS. THE NEXT PACIFIC
UPPER LOW IS PROGGED INTO THE AREA ON SUN AFTERNOON. ALTHOUGH IN
PRETTY GOOD AGREEMENT FOR OVERALL PATTERN...SPECIFICS ONCE AGAIN
DIFFER SUFFICIENTLY TO LIMIT ANY SIGNIFICANT CHANGES AT THIS
POINT. TROF SHOULD PUSH TEMPS UPWARD FOR SUNDAY...TO NEAR
80...BEFORE PRECIP MOVES BACK INTO THE AREA...TEMPS FALL AGAIN.
THE BROAD TROF SHOULD KEEP COOLER AIR AND CHANCE POPS ACROSS THE
REGION THROUGH TUESDAY NIGHT/WEDNESDAY...BUT THE BEST ENERGY
APPEARS TO STAY NORTH OF THE AREA.LOW APPEARS TO CLEAR TO THE EAST
FOR THE MOST PART BY WEDNESDAY...BUT CYCLONIC FLOW ON BACK SIDE
SHOULD KEEP A SLIGHT CHANCE OF PRECIP IN PLACE ACROSS THE REGION.
RIDGING DEVELOPS OVER THE REGION FOR THURSDAY AHEAD OF THE NEXT
SYSTEM...BRINGING WARMER TEMPS AGAIN. DID KEEP SLIGHT...SUB CLIMO
...POPS IN PLACE AT THIS TIME...TO ACCOUNT FOR POSSIBLE AIRMASS
SHOWER DEVELOPMENT. AAG
&&
.AVIATION...
SHOWERS ACROSS THE AREA CONTINUE THIS MORNING...WITH A FEW
THUNDERSTORMS OVER EASTERN ROUTES. MVFR/IFR CONDITIONS ARE
EXPECTED IN RAIN. ACTIVITY SHOULD CONTINUE ACROSS MUCH OF THE
REGION TODAY...BUT ROUTES OVER SOUTHEASTERN MT WILL SEE BEST
POTENTIAL...DUE TO CLOSER PROXIMITY TO LOW PRESSURE. THE
MOUNTAINS WILL REMAIN OBSCURED. WEST TO NORTHWEST WINDS WILL ALSO
STRENGTHEN TODAY...WITH GUSTS TO 35 KNOTS OR MORE POSSIBLE IN
MANY LOCATIONS. AAG
&&
.PRELIMINARY POINT TEMP/POPS...
TDY FRI SAT SUN MON TUE WED
-------------------------------------------------------
BIL 061 047/057 045/067 050/077 053/071 050/069 049/070
8/T 67/W 41/B 03/T 43/T 33/T 33/T
LVM 058 042/055 038/068 043/076 046/070 045/067 043/069
4/W 46/W 41/B 13/T 43/T 34/T 44/T
HDN 059 046/055 045/069 046/078 050/074 048/071 047/071
9/T 88/W 62/W 12/T 42/T 33/T 33/T
MLS 059 049/053 046/067 049/076 054/072 051/071 050/072
+/T +9/W 82/W 12/T 43/T 33/T 33/T
4BQ 058 046/053 044/066 047/075 050/074 049/070 048/070
+/T +9/W 73/W 11/U 32/T 33/T 33/T
BHK 059 047/053 043/063 044/071 049/070 048/070 047/067
+/T +9/W 72/W 11/U 42/T 33/T 33/T
SHR 057 043/054 043/065 045/076 048/074 047/068 046/067
7/T 68/W 62/W 01/U 32/T 33/T 33/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR
ZONES 29-31-36>38-57-58.
HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR ZONE 38.
WY...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR ZONE 99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, May 29, 7:47 PM MDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 747 PM MDT WED MAY 29 2013 MTZ028>042-056>058-063>068-WYZ098-099-310200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 747 PM MDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TONIGHT...ESPECIALLY IN SOUTHEAST MONTANA. RAIN MAY BE HEAVY AT TIMES. FLASH FLOODING AND DEBRIS FLOWS ARE POSSIBLE IN AND AROUND THE AREAS BURNED BY WILDFIRES LAST YEAR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THURSDAY THROUGH FRIDAY...WITH 1 TO 3 INCHES OF TOTAL RAINFALL IN MANY AREAS. THIS RAINFALL WILL CAUSE AREA STREAMS AND CREEKS TO RISE. DEBRIS FLOWS AND FLASH FLOODING COULD ALSO OCCUR OVER BURN SCAR LOCATIONS. ACCUMULATING SNOW IS EXPECTED OVER THE HIGHER SOUTHWEST MOUNTAIN ELEVATIONS...MAINLY THURSDAY NIGHT AND FRIDAY. PLEASE STAY TUNED TO THE LATEST FORECAST IF YOU PLAN ON TRAVELING OR OUTDOOR ACTIVATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CJS
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:22 PM MDT | Flash Flood Warning | BYZ | Carter | 4 hr |
| May 30, 3:29 AM MDT | Areal Flood Advisory | BYZ | Carter, Fallon | 47 hr |
| May 30, 8:43 AM MDT | Areal Flood Advisory | BYZ | Custer | 36 hr |
| May 30, 10:11 AM MDT | Areal Flood Advisory | BYZ | Powder River, Rosebud | 36 hr |
| May 30, 10:45 AM MDT | Areal Flood Advisory | BYZ | Musselshell | 36 hr |
| May 30, 4:55 PM MDT | Areal Flood Advisory | BYZ | Rosebud, Treasure | 36 hr |
Nearby
High Wind Warnings in Wyoming, 2013High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.